# SDR V0XD20210606001

- Difficulty date: May 28, 2021
- Submitted: June 6, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC67034951
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR 1/4 TURN ON THE FWD SIDE OF THE 280 CROSSBEAM IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED THE 1/4 TURN ANGLE(PN: CC670-34-95-1) ON THE FWD SIDE OF THE 280 CROSSBEAM IAW CRJ 900 SRM 51-42-06
